# SDR P5CA0401103

- Difficulty date: June 13, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 110,094 hours, 20,882 cycles
- Engine: Ge CF650*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Odor
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O NR 1 WINDOW LOWER RIGHT CORNER OVERHEATING AND CAUSING BURNT WIRE SMELL.  TURNED OFF AND C/B PULLED.  DEFERRED R-1 WINDOW HEAT PER MEL 30-11-1.
